# SDR 08FDEA03919

- Difficulty date: September 17, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA60227
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT STA 1385; LBL 75 IS WORN.  REMOVED DAMAGED AREA IAW SRM 51-31-01; VOL II.  MATERIAL ID FOR THE NEW TRACK S4929405 IAW SRM 53-42-01; VOL III.  FABRICATED A NEW SEAT TRACK CHANNEL AND PLATE IAW SRM 53-70-00; VOL I.  ALODINED, PRIMED AND PAINTED IAW SRM 51-21-02; VOL II.  INSTALLED THE NEW SEAT TRACK IAW SRM 51-31-02; VOL II.
